Show simple item record

dc.contributor.authorLandriault, David
dc.contributor.authorLi, Bin
dc.contributor.authorWong, Jeff T. Y.
dc.contributor.authorXu, Di 15:27:51 (GMT) 15:27:51 (GMT)
dc.descriptionThe final publication is available at Elsevier via © 2018. This manuscript version is made available under the CC-BY-NC-ND 4.0 license
dc.description.abstractThis paper studies the potential (or resolvent) measures of spectrally negative Lévy processes killed on exiting (bounded or unbounded) intervals, when the underlying process is observed at the arrival epochs of an independent Poisson process. Explicit representations of these so-called Poissonian potential measures are established in terms of newly defined Poissonian scale functions. Moreover, Poissonian exit measures are explicitly solved by finding a direct relation with Poissonian potential measures. Our results generalize Albrecher et al. (2016) in which Poissonian exit identities are solved. As an application of Poissonian potential measures, we extend the Gerber–Shiu analysis in Baurdoux et al. (2016) to a (more general) Parisian risk model subject to Poissonian observations.en
dc.description.sponsorshipNatural Sciences and Engineering Research Council of Canada (341316; 05828)en
dc.description.sponsorshipCanada Research Chair Programen
dc.description.sponsorshipJames C. Hickman Scholar program of the Society of Actuaries, USAen
dc.description.sponsorshipEducational Institution Grant of the Society of Actuariesen
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.subjectExit measuresen
dc.subjectParisian ruin problemsen
dc.subjectPoissonian observationsen
dc.subjectPotential measuresen
dc.subjectSpectrally negative Lévy processen
dc.titlePoissonian potential measures for Lévy risk modelsen
dcterms.bibliographicCitationLandriault, D., Li, B., Wong, J. T. Y., & Xu, D. (2018). Poissonian potential measures for Lévy risk models. Insurance: Mathematics and Economics, 82, 152–166. doi:10.1016/j.insmatheco.2018.07.004en
uws.contributor.affiliation1Faculty of Mathematicsen
uws.contributor.affiliation2Statistics and Actuarial Scienceen

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 International
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International


University of Waterloo Library
200 University Avenue West
Waterloo, Ontario, Canada N2L 3G1
519 888 4883

All items in UWSpace are protected by copyright, with all rights reserved.

DSpace software

Service outages